Weight Loss Support - I don't know how I operate anymore!




Wild Vulpix
07-18-2010, 01:17 PM
Aaaaaaaaaaaaaaaaaaaaaah! :dizzy:


A couple months ago, in January in fact, I attempted on losing weight through counting calories. The project was very successful. I recorded my weight in a unique way.

I would record Monday-Sunday, and then average those 7 day weigh ins, and that would be my official weight for Sunday. Then I'd average Tuesday-Monday and that would be Monday's weight. Wednesday-Tuesday would be Tuesday's weight, and so on.

I saw a very distinctive trend. Most days I'd drop 0.1lbs, and the process was very linear because I was averaging. Slow, but consistent.

Fast forward to today. I'm doing the same thing, as it worked so well before...

But it's not working the same :mad:

Almost two weeks ago, I was placed on birth control (NuvaRing) to combat my irregular periods. I think the hormonal change in my body is effecting my weight loss progress. I have been at a complete standstill.

Now, I've been doing my research and it talks about women, and plateauing and stalls and wooshes. Water retaining. I hope so much that that's what's happening to me. I really hope I am still losing weight and that my progress is just being masked. I would hate to be doing everything right... and the scale refusing to show it. Odds are, tomorrow I'll have a cheat meal to try and flush my system...



I'd love to hear about your own experiences... with stalls and wooshes, birth control and hormonal imbalances... Do you think I'm still losing fat? I've never had a stall like this, and it is pretty scary...


thesame7lbs
07-18-2010, 02:22 PM
Side effect #4 on the NuvaRing website (http://www.nuvaring.com/Consumer/aboutNuvaRing/possibleSideEffects/index.asp): Weight gain.

Doesn't mean you can't still lose, but it might stall you for a while. You may find that your pattern of weight loss changes (many women stall and woosh based on their cycles).

Elijahs phoenix
07-18-2010, 10:50 PM
I can't stand birth control,It totally messes me up! I get so depressed,gain weight and I will have zero sex drive! I've been on both nuva ring and the depo shot. I gained most of my weight when I was on nuva ring.